The decision problem for branching time logic

Journal of Symbolic Logic 50 (3):668-681 (1985)
The theory of trees with additional unary predicates and quantification over nodes and branches embraces a rich branching time logic. This theory was reduced in the companion paper to the first-order theory of binary, bounded, well-founded trees with additional unary predicates. Here we prove the decidability of the latter theory
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274321
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,707
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Maarten de Rijke (1998). A System of Dynamic Modal Logic. Journal of Philosophical Logic 27 (2):109-142.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

34 ( #95,542 of 1,726,249 )

Recent downloads (6 months)

22 ( #39,230 of 1,726,249 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.